MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MD SERIES LONG STRAIGHT ATTACHMENT; UNIT, OPERATIVE DENTAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MD SERIES LONG STRAIGHT ATTACHMENT; UNIT, OPERATIVE DENTAL
Catalog Number 5100015270
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 2 events were reported for this quarter.Product return status: 2 devices were received.Evaluation findings (results/components): 1 device: no device problem found / part/component/sub-assembly term not applicable.1 device: wear problem / housing, spring.Product disposition: 2 devices: scrapped by stryker.Additional information: 2 devices were not labeled for single-use.2 devices were not reprocessed or reused.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between (b)(6) 2026.This report summarizes 2 events for the failure: detachment of device or device component.- 2 events had problem identified during non-clinical procedure; there was no patient involvement.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2026-99195.Supplemental rationale.Corrected data: b5, h1, h6, h11.2 events were originally reported for this failure mode during the reporting quarter; however, - 1 event was inadvertently excluded.- 3 reported events are included in this follow-up record.Product return status 3 devices were received.Evaluation findings (results/components).1 device: wear problem / housing.1 device: no device problem found / part/component/sub-assembly term not applicable.1 device: wear problem / housing, spring.Product disposition.3 devices: scrapped by stryker.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1 ¿ march 31 2026.This report summarizes 3 events for the failure: detachment of device or device component.- 1 event had problem identified before clinical use/exposure; there was no patient involvement.- 2 events had problem identified during non-clinical procedure; there was no patient involvement.

Brand Name
MD SERIES LONG STRAIGHT ATTACHMENT
Common Device Name
UNIT, OPERATIVE DENTAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key24953797
Report Number3015967359-2026-99195
Device Sequence Number10029650
Product Code EIA
UDI-Device Identifier04546540380289
UDI-Public04546540380289
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5100015270
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown